Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2020 | Published | Journal Article | IST-REx-ID: 179 |

Browning, Timothy D., and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Duke Mathematical Journal, vol. 169, no. 16, Duke University Press, 2020, pp. 3099–165, doi:10.1215/00127094-2020-0031.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 8423 |

Huang, Guan, et al. “On the Marked Length Spectrum of Generic Strictly Convex Billiard Tables.” Duke Mathematical Journal, vol. 167, no. 1, Duke University Press, 2017, pp. 175–209, doi:10.1215/00127094-2017-0038.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2011 | Published | Journal Article | IST-REx-ID: 8505
Galante, Joseph, and Vadim Kaloshin. “Destruction of Invariant Curves in the Restricted Circular Planar Three-Body Problem by Using Comparison of Action.” Duke Mathematical Journal, vol. 159, no. 2, Duke University Press, 2011, pp. 275–327, doi:10.1215/00127094-1415878.
View
| DOI
1999 | Published | Journal Article | IST-REx-ID: 2730
Erdös, László, and Jan Solovej. “Semiclassical Eigenvalue Estimates for the Pauli Operator with Strong Nonhomogeneous Magnetic Fields, I: Nonasymptotic Lieb-Thirring-Type Estimate.” Duke Mathematical Journal, vol. 96, no. 1, Duke University Press, 1999, pp. 127–73, doi:10.1215/S0012-7094-99-09604-7.
View
| DOI
1994 | Published | Journal Article | IST-REx-ID: 2713
Erdös, László. “Estimates on Stochastic Oscillatory Integrals and on the Heat Kernel of the Magnetic Schrödinger Operator.” Duke Mathematical Journal, vol. 76, no. 2, Duke University Press, 1994, pp. 541–66, doi:10.1215/S0012-7094-94-07619-9.
View
| DOI
| Download None (ext.)